Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 98, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 21, 2011, 8:51 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 8:51 PM CDT (01:51 UTC)
- Expired
- Jun 21, 2011, 9:15 PM CDT
- In force
- 24 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Racine County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 5:42 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
023 WUUS53 KMKX 220151 SVRMKX WIC059-101-127-220245- /O.NEW.KMKX.SV.W.0098.110622T0151Z-110622T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 851 PM CDT TUE JUN 21 2011 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KENOSHA COUNTY IN SOUTHEAST WISCONSIN... RACINE COUNTY IN SOUTHEAST WISCONSIN... SOUTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN... * UNTIL 945 PM CDT * AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WONDER LAKE...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GENOA CITY AND PELL LAKE AROUND 900 PM CDT. TWIN LAKES AND POWERS LAKE AROUND 905 PM CDT. SILVER LAKE...CAMP LAKE AND BOHNERS LAKE AROUND 910 PM CDT. PADDOCK LAKE AND BURLINGTON AIRPORT AROUND 915 PM CDT. BROWNS LAKE AND PLEASANT PRAIRIE AROUND 920 PM CDT. EAGLE LAKE...UNION GROVE...ROCHESTER AND KENOSHA AIRPORT AROUND 925 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BASSETT...SLADES CORNERS...NEW MUNSTER...SALEM...KANSASVILLE...NORTH CAPE...FRANKSVILLE AND CALEDONIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4284 8824 4284 8781 4249 8787 4249 8845 TIME...MOT...LOC 0152Z 213DEG 36KT 4243 8834 WIND...HAIL 60MPH <.75IN $$ DAVIS
2 follow-up statements
946 WWUS53 KMKX 220204 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 PM CDT TUE JUN 21 2011 WIC059-101-127-220245- /O.CON.KMKX.SV.W.0098.000000T0000Z-110622T0245Z/ RACINE WI-WALWORTH WI-KENOSHA WI- 904 PM CDT TUE JUN 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA... SOUTHEASTERN WALWORTH AND RACINE COUNTIES UNTIL 945 PM CDT... AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RICHMOND...OR NEAR TWIN LAKES... MOVING NORTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SILVER LAKE...CAMP LAKE AND BOHNERS LAKE AROUND 910 PM CDT. PADDOCK LAKE AND BURLINGTON AIRPORT AROUND 915 PM CDT. BROWNS LAKE AND PLEASANT PRAIRIE AROUND 920 PM CDT. EAGLE LAKE...UNION GROVE...ROCHESTER AND WATERFORD NORTH AROUND 925 PM CDT. WIND LAKE AND STURTEVANT AROUND 930 PM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE NEW MUNSTER...SALEM...KANSASVILLE...NORTH CAPE...FRANKSVILLE AND CALEDONIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4284 8824 4284 8781 4249 8787 4249 8845 TIME...MOT...LOC 0203Z 213DEG 36KT 4252 8826 WIND...HAIL 60MPH <.75IN $$ MRC
358 WWUS53 KMKX 220215 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 PM CDT TUE JUN 21 2011 WIC059-101-127-220224- /O.CAN.KMKX.SV.W.0098.000000T0000Z-110622T0245Z/ RACINE WI-WALWORTH WI-KENOSHA WI- 915 PM CDT TUE JUN 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA...SOUTHEASTERN WALWORTH AND RACINE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM. LAT...LON 4284 8824 4284 8781 4249 8787 4249 8845 TIME...MOT...LOC 0214Z 213DEG 36KT 4261 8818 $$ MRC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:19 PM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Jun 21, 3:19 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CDT TUE JUN 21 2011 .VERY SHORT TERM...TONIGHT AND WEDNESDAY. TONIGHT- CONFIDENCE...MEDIUM MAIN ISSUE IS SEVERE THUNDERSTORMS ASSOCIATED WITH SHORTWAVE/JET LET WRAPPING NORTHEAST AROUND NE NEB/SE SD UPPER SYSTEM. 18Z DVN WAS QUITE DRY WITH MOSTLY ELEVATED INSTABILITY. TORNADIC POTENTIAL INCREASING ESPECIALLY CLOSER TO THE EAST/WEST ORIENTED WARM FRONTAL BOUNDARY. SPC MESO PAGE SHOWS DECENT OVERLAP OF FAVORABLE 0-6 KM SHEAR AND 0-1 SHEAR VALUES ACROSS NORTHERN CWA...WITH BEST MLCAPE IS IN EASTERN CWA FEEDING NORTHWEST. THINK BEST ROTATION WILL BE IN THE NORTHERN HALF CWA CLOSER TO WARM FRONTAL POSITION. TORNADO WATCH 532 FOR PART OF OUR WESTERN AND NORTHERN CWA. PROGGS IN PRETTY DECENT AGREEMENT IN SHIFTING CONVECTION NORTH OF CWA AROUND 6Z AS MID LEVEL DRYING SHIFTS IN FROM THE SOUTHWEST AND OMEGA/SHORTWAVE HEAD OFF. LOW LEVELS WILL REMAIN MOIST AND STRATUS/FOG TRENDS WILL BE TRICKY AS PRE WARM-FRONTAL AIRMASS MOIST AND SOUTHEAST AND KEEPING AREAS NORTH OF MILWAUKEE VULNERABLE FOR FOG SHIFTING INLAND. WEDNESDAY- CONFIDENCE...MEDIUM NEARLY VERTICALLY STACKED SYSTEM WILL PLOD ACROSS WISCONSIN. PLENTY OF LOW LEVEL MOISTURE. EXPECTING A LOT OF WHAT WE ARE SEEING ACROSS EASTERN NEBRASKA AND NORTHWEST IOWA TODAY NEAR AND OUT AHEAD OF THE UPPER LOW CENTER. SO PLENTY OF SHOWERS/LOW TOPPED THUNDER. CAPE IS SHALLOW AND SKINNY BUT LOW LEVELS WILL BE VERY MOIST WITH SURFACE DEWS IN THE LOW 60S AND 850 DEWS 10-12C. 500 TEMPS ONLY -10 TO -11C...SO NOT AN OVERLY CHILLY LOW. WILL MAINTAIN THUNDER BUT NOT EXCITED ABOUT SEVERE...BUT LATE JUNE WITH AN UPPER SYSTEM...WILL STILL HAVE TO WATCH OUT FOR SOME SORT OF UNUSUAL OCCURRENCE. OVERALL LIKE THE IDEA OF SPC SHIFTING SLIGHT RISK TO THE EAST OF OUR CWA. .SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY. THIS PORTION OF FORECAST REMAINS DOMINATED BY PROGRESSION OF NEARLY STACKED SYSTEM SLOWLY CROSSING WISCONSIN AND THE WESTERN GREAT LAKES. .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE MEDIUM. LIKELY POPS THROUGH THIS PERIOD FOR INSTABILITY SHOWERS AS SYSTEM IS CENTERED OVER CENTRAL WISCONSIN AT 00Z THURSDAY AND ONLY REACHES THE CENTRAL U.P. OF MICHIGAN BY 00Z FRIDAY. NOT ALL NIGHT/DAY RAINS AS PRECIPITATION CHANCES INCREASE IN LIFT AHEAD OF...THEN FALL OFF WITH SUBSIDENCE BEHIND VORTICITY MAXES PINWHEELING AROUND CENTRAL CIRCULATION CENTER. SOME MINIMAL CAPE THURSDAY...BUT WITH MEAGER LAPSE RATES WITH 500 MB TEMPERATURES ONLY IN THE -10 TO -11C RANGE LOOKS MOSTLY SHOWERY. COLDEST 850 TEMPS REMAIN ON WESTERN PERIPHERY OF SYSTEM THROUGH EASTERN DAKOTAS/WESTERN MN THROUGH THE DAY THURSDAY. NOT A LARGE DIURNAL SWING UNDER THE CLOUDS AND PRECIPITATION WITH UPPER 50S TO LOW 60S WED NIGHT AND MID 60S THURSDAY IN GUIDANCE LOOKING GOOD. .THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM WILL SLOWLY LOWER CHANCE POPS FROM SOUTHWEST TO NORTHEAST THURSDAY NIGHT AS FORECAST AREA REMAINS UNDER INFLUENCE OF THE WESTERN PERIPHERY OF CYCLONIC FLOW OF SLOW MOVING SYSTEM LIFTING TO THE NORTHEAST. WILL BE A SHARP BACK EDGE TO THE PRECIPITATION...WITH THE NAM/GEM AND ECMWF FASTER BRINGING DRIER AIR IN AND ENDING PRECIPITATION. HOWEVER THE GFS FORECAST BUFKIT SOUNDINGS SHOW MORE OF A DRIZZLE PROFILE SO NO HIGHER THAN SLIGHT CHANCE POPS FOR FRIDAY. .LONG TERM...SATURDAY THROUGH TUESDAY. FORECAST CONFIDENCE MEDIUM WILL KEEP FIRST PORTION OF EXTENDED DRY WITH SHORT WAVE RIDGING BUILDING OVER REGION SATURDAY...AND SHORT WAVES REMAINING WEST AND NORTH THROUGH SUNDAY NIGHT IN DEVELOPING NEAR-ZONAL FLOW AROUND BROAD 500 MB RIDGING OVER THE SOUTHERN U.S. PRECIPITATION WITH SHORT WAVE TROUGH...MAINLY IN THE WEST SUNDAY NIGHT...AND EVERYWHERE ON MONDAY...WITH ENOUGH FORCING REACHING SOUTH FROM DEEPER TROUGH CROSSING THE U.S/CANADIAN BORDER TO WARRANT A CHANCE ON MONDAY NIGHT. DRY TUE WITH NW FLOW ON ECMWF...WITH POSSIBLE RIDGE RIDER MCS COMING ACROSS PER GFS. WILL GO WITH A CONSENSUS APPROACH. && .AVIATION...PERIODS OF SHOWER/THUNDERSTORMS INTO THE EVENING...THROUGH ABOUT 6Z...THEN MID LEVEL DRYING. LOW LEVELS WILL REMAIN MOIST AND WILL HAVE TO WATCH FOR FOG/STRATUS FORMATION...THOUGH HOPEFULLY IT WILL BE FURTHER NORTH THAN TAF SITES. WILL MENTION STRATUS IN TAFS BUT NOT GO TOO IN VSBYS AT THIS POINT. UPPER LOW COMES ACROSS WEDNESDAY SO MORE SHOWERS/ISOLATED THUNDERSTORMS. WOULD EXPECT MOSTLY MVFR CEILINGS GIVEN ONGOING TRENDS FROM WESTERN IOWA/EASTERN NEBRASKA. && .MARINE...ROUGH EVENING WITH STRONG/SEVERE THUNDERSTORMS. NORTHERN ZONE IMPROVEMENT HAS BEEN SLUGGISH AT BEST AS WEB CAMS CONTINUE TO SHOW SHEBOYGAN SOCKED IN PRETTY GOOD. WILL EXTEND THE FOG ADVISORY FOR THE NORTHERN ZONE...IF WARM FRONT DOES NOT LIFT NORTH...MAY NEED TO EXTEND THE FOG ADVISORY IN TIME...AND POSSIBLY IN AREA DEPENDING ON WHERE BOUNDARY ENDS UP AFTER CONVECTION. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...DENSE FOG ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ052. LM...DENSE FOG ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR LMZ643. && SHORT/LONG TERM...09/REM VERY SHORT TERM/AVIATION/MARINE...10/PC
Hazardous weather outlook, Jun 21, 5:59 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 559 PM CDT TUE JUN 21 2011 WIZ046-047-051-052-056>060-062>072-221200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 559 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A IS A TORNADO WATCH IN EFFECT UNTIL 9 PM FOR MOST OF SOUTH CENTRAL WISCONSIN...AND DODGE AND JEFFERSON COUNTIES IN SOUTHEAST WISCONSIN. THERE IS A SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT FOR A PORTION OF SOUTHEAST WISCONSIN AND GREEN AND ROCK COUNTIES OF SOUTH CENTRAL WISCONSIN. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH LATE THIS EVENING AS STRONG LOW PRESSURE AND A WARM FRONT MOVE INTO THE REGION. THE THUNDERSTORMS WILL ALSO HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL...BUT THE FLASH FLOOD THREAT SHOULD REMAIN ISOLATED DUE TO MODERATE STORM MOTION. DENSE FOG WILL CONTINUE TO AFFECT LOCATIONS NEAR LAKE MICHIGAN... ESPECIALLY IN SHEBOYGAN COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AS THE OCCLUDED LOW SLOWLY MOVES ACROSS WISCONSIN. VERY MOIST CONDITIONS WILL ONCE AGAIN LEAD TO FOG FORMATION ESPECIALLY NEAR LAKE MICHIGAN. THERE ARE SLIGHT CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-221200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 559 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT DENSE FOG WILL LINGER OVER THE NEARSHORE WATERS NORTH OF MILWAUKEE AS MOIST AIR FLOWS OVER THE COOLER WATERS OF LAKE MICHIGAN. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE NEARSHORE WATERS THROUGH LATE THIS EVENING AS STRONG LOW PRESSURE AND A WARM FRONT MOVE INTO THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY AS THE OCCLUDED LOW SLOWLY MOVES ACROSS WISCONSIN AND LAKE MICHIGAN. MOIST CONDITIONS WILL MAINTAIN THE POTENTIAL FOR DENSE FOG FOR WEDNESDAY INTO THURSDAY. THERE ARE CHANCES FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT. WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 21, 6:49 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 649 PM CDT TUE JUN 21 2011 WIZ046-047-059-060-065-066-220200- MARQUETTE-GREEN LAKE-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...WEST BEND... PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE 649 PM CDT TUE JUN 21 2011 ...URBAN AND SMALL STREAM ADVISORIES HAVE EXPIRED... THE URBAN AND SMALL STREAM ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. MORE SCATTERED STRONG THUNDERSTORMS ARE DEVELOPING OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN...WHICH IN ADDITION TO THE POTENTIAL FOR SEVERE WEATHER...WILL PRODUCE BRIEF HEAVY RAINFALL. LOCATIONS THAT HAVE ALREADY RECEIVED HEAVY RAINS FROM PREVIOUS ROUNDS OF SHOWERS AND STORMS WILL BE SUSCEPTIBLE TO LOCALIZED FLOODING IF STORMS MOVE ACROSS THIS EVENING. BE ALERT FOR THE POTENTIAL OF RAPID PONDING OF WATER ON AREA ROADS AND UNDERPASSES IF TRAVELING THIS EVENING. REM
Local storm report, Jun 21, 7:02 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST MOUNT HOREB 43.01N 89.73W
06/21/2011 E50 MPH DANE WI TRAINED SPOTTER
RAINFALL RAPIDLY ACCUMULATED TO ONE HALF INCH THAT
PRODUCED MINOR STREET FLOODING.
&&
REMLocal storm report, Jun 21, 8:09 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HEAVY RAIN WAUWATOSA 43.06N 88.03W
06/21/2011 E1.00 INCH MILWAUKEE WI TRAINED SPOTTER
FLOODING REPORTED AT HWY 100...BLUEMOUND
INTERSECTION...TOTAL ESTIMATED FROM RADAR FOR ONE HOUR
TIME PERIOD.
&&
SEARSSpecial weather statement, Jun 21, 8:18 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 818 PM CDT TUE JUN 21 2011 WIZ057-058-063-220145- COLUMBIA-DANE-DODGE- 818 PM CDT TUE JUN 21 2011 ...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN DANE AND EASTERN COLUMBIA COUNTIES... AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTH OF SUN PRAIRIE...MOVING NORTH AT 30 MPH. FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OTSEGO... RIO... DOYLESTOWN... CAMBRIA... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
Special weather statement, Jun 21, 8:22 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 822 PM CDT TUE JUN 21 2011 WIZ046-057-220145- COLUMBIA-MARQUETTE- 822 PM CDT TUE JUN 21 2011 ...STRONG THUNDERSTORM MOVING ACROSS WESTERN COLUMBIA COUNTY AND INTO SOUTHERN MARQUETTE COUNTY... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF PORTAGE...MOVING NORTH AT 30 MPH. FUNNEL CLOUDS...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ENDEAVOR... OXFORD... PACKWAUKEE... GLEN OAK... MONTELLO... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
Local storm report, Jun 21, 8:30 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HEAVY RAIN WEST ALLIS 43.01N 88.03W
06/21/2011 E1.25 INCH MILWAUKEE WI TRAINED SPOTTER
TOTAL ESTIMATED FROM RADAR...3-4 INCHES REPORTED OVER
ROAD AT INTERSTATE 94...HWY 45 INTERSECTION
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:20 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 16 min |
| Jun 21, 7:22 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 38 min |
| Jun 21, 7:41 PM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Walworth, Washington and 1 more | 3 hr |
| Jun 21, 7:53 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Waukesha | 12 min |
| Jun 21, 7:55 PM CDT | Special Marine Warning | MKX | 95 min | |
| Jun 21, 7:57 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 4 hr |
| Jun 21, 8:03 PM CDT | Areal Flood Advisory | MKX | Dane | 2 hr |
| Jun 21, 8:24 PM CDT | Special Marine Warning | MKX | 96 min | |
| Jun 21, 8:27 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 4 hr |
| Jun 21, 8:57 PM CDT | Special Marine Warning | MKX | 75 min | |
| Jun 22, 12:34 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette | 3 hr |
| Jun 22, 9:39 AM CDT | Small Craft Advisory | MKX | 10 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.